# SDR MWEA97709

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991556111
- Condition: Corrosion
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND CORROSION AFT CARGO COMPART WEB FS 996.  MTC REPAIRED IAW DAC DWG 9915561 AND SRM 51-30.
